Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 31, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Nov 6, 2017, 9:31 PM EST for Pike County, Scioto County, Ohio. It took effect at Nov 7, 2017, 4:41 AM EST. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2017, 9:31 PM EST (02:31 UTC)
- In effect from
- Nov 7, 2017, 4:41 AM EST
- Expired
- Nov 8, 2017, 11:00 PM EST
- In force
- 42 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Piketon (PKTO1).
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
027
WGUS41 KILN 070231
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
931 PM EST Mon Nov 6 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Scioto River at Piketon
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC131-145-071431-
/O.NEW.KILN.FL.W.0031.171107T0941Z-171109T0400Z/
/PKTO1.1.ER.171107T0941Z.171108T0600Z.171108T2200Z.NO/
931 PM EST Mon Nov 6 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Scioto River at Piketon
* from late tonight to Wednesday evening.
* At 9 PM the stage was 18.2 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by early tomorrow morning and
continue to rise to near 21.5 feet by early Wednesday morning. The
river will fall below flood stage by Wednesday afternoon.
* At stages near 21.0 feet, Several roads near the river are flooded,
including county roads along creeks emptying into the Scioto River.
Ohio Route 220 at River Road is flooded south of Waverly. Scioto and
Camp Creek Townships in southern Pike County are most impacted.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$6 follow-up statements
899
WGUS81 KILN 070859
FLSILN
Flood Statement
National Weather Service Wilmington OH
359 AM EST Tue Nov 7 2017
...The Flood Warning continues for the following rivers...
Scioto River at Piketon
Big Darby Creek at Darbyville
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-071659-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T0637Z/
/CRCO1.1.ER.171106T1510Z.171107T1200Z.171108T0037Z.NO/
359 AM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Circleville
* until late tonight.
* At 3 AM the stage was 18.2 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 18.6 feet by this morning. The
river will fall below flood stage this evening.
* At stages near 18.5 feet, Flooding begins near the Old Shady Acres
Mobile Home Park near Big Darby Creek. Flooding also affects
low-lying areas near Little Walnut and Canal and Island Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-071659-
/O.EXT.KILN.FL.W.0031.171107T1115Z-171109T0400Z/
/PKTO1.1.ER.171107T1115Z.171108T0600Z.171108T2200Z.NO/
359 AM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Piketon
* until Wednesday evening.
* At 3 AM the stage was 19.3 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this morning and continue to
rise to near 21.5 feet by after midnight tonight.The river will fall
below flood stage tomorrow afternoon.
* At stages near 21.0 feet, Several roads near the river are flooded,
including county roads along creeks emptying into the Scioto River.
Ohio Route 220 at River Road is flooded south of Waverly. Scioto and
Camp Creek Townships in southern Pike County are most impacted.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-071659-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T0309Z/
/DBVO1.1.ER.171106T1235Z.171107T1200Z.171107T2109Z.NO/
359 AM EST Tue Nov 7 2017
...Flooding now expected to continue until this evening...
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until this evening.
* At 3 AM the stage was 11.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.4 feet by this morning. The
river will fall below flood stage late this afternoon.
* At stages near 12.0 feet, Lowland flooding occurs along Big Darby
Creek in Pickaway, Franklin and Madison Counties. Portions of Darby
Creek Road north of Darbyville become flooded.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$701
WGUS81 KILN 071623
FLSILN
Flood Statement
National Weather Service Wilmington OH
1123 AM EST Tue Nov 7 2017
...The Flood Warning continues for the following rivers...
Scioto River at Piketon
Big Darby Creek at Darbyville
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-080023-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1930Z/
/CRCO1.2.ER.171106T1510Z.171107T1800Z.171108T1330Z.NO/
1123 AM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Circleville
* until Wednesday afternoon.
* At 10 AM the stage was 18.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* The river will continue rising to near 19.0 feet by this afternoon.
The river will fall below flood stage tomorrow morning.
* At stages near 18.5 feet, flooding begins near the Old Shady Acres
Mobile Home Park near Big Darby Creek. Flooding also affects
low-lying areas near Little Walnut and Canal and Island Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-080023-
/O.EXT.KILN.FL.W.0031.000000T0000Z-171109T1212Z/
/PKTO1.1.ER.171107T1724Z.171108T1800Z.171109T0612Z.NO/
1123 AM EST Tue Nov 7 2017
...Flooding now expected to continue until Thursday morning...
The Flood Warning continues for
The Scioto River at Piketon
* until Thursday morning.
* At 11 AM the stage was 19.8 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this afternoon and continue to
rise to near 22.6 feet by early tomorrow afternoon.The river will fall
below flood stage early Thursday morning.
* At stages near 23.0 feet, backwater flooding worsens along creeks
flowing into the Scioto River. Stretches of several low-lying roads
near the river are flooded. Scioto and Camp Creek Townships in
southern Pike County experience the most significant flooding.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-080023-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171109T1100Z/
/DBVO1.1.ER.171106T1235Z.171108T0600Z.171109T0500Z.NO/
1123 AM EST Tue Nov 7 2017
...Flooding now expected to continue until Thursday morning...
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until Thursday morning.
* At 11 AM the stage was 11.5 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 11.9 feet by after midnight
tonight. The river will fall below flood stage early Thursday morning.
* At stages near 12.0 feet, lowland flooding occurs along Big Darby
Creek in Pickaway, Franklin and Madison Counties. Portions of Darby
Creek Road north of Darbyville become flooded.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$956
WGUS81 KILN 072207
FLSILN
Flood Statement
National Weather Service Wilmington OH
507 PM EST Tue Nov 7 2017
...The Flood Warning continues for the following rivers...
Big Darby Creek at Darbyville
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Scioto River at Piketon
OHC129-080607-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1930Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1330Z.NO/
507 PM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Circleville
* until Wednesday afternoon.
* At 4 PM the stage was 18.3 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is cresting and will fall below flood stage tomorrow
morning.
* At stages near 18.5 feet, Flooding occurs near the Old Shady Acres
Mobile Home Park near Big Darby Creek. Flooding also affects
low-lying areas near Little Walnut and Canal and Island Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-080607-
/O.CON.KILN.FL.W.0031.000000T0000Z-171109T1212Z/
/PKTO1.1.ER.171108T0407Z.171108T1800Z.171109T0612Z.NO/
507 PM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Piketon
* until Thursday morning.
* At 4 PM the stage was 19.5 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise to
near 22.6 feet by early tomorrow afternoon. The river will fall below
flood stage early Thursday morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks
flowing into the Scioto River. Stretches of several low-lying roads
near the river are flooded. Scioto and Camp Creek Townships in
southern Pike County experience the most significant flooding.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-080607-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T1615Z/
/DBVO1.1.ER.171106T1235Z.171107T1330Z.171108T1015Z.NO/
507 PM EST Tue Nov 7 2017
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until Wednesday morning.
* At 4 PM the stage was 11.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will fall below flood stage by early tomorrow
morning.
* At stages near 12.0 feet, Lowland flooding occurs along Big Darby
Creek in Pickaway, Franklin and Madison Counties. Portions of Darby
Creek Road north of Darbyville become flooded.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$054
WGUS81 KILN 080302
FLSILN
Flood Statement
National Weather Service Wilmington OH
1002 PM EST Tue Nov 7 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Scioto River at Piketon
Big Darby Creek at Darbyville
OHC129-081102-
/O.EXT.KILN.FL.W.0024.000000T0000Z-171108T1851Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1251Z.NO/
1002 PM EST Tue Nov 7 2017
The Flood Warning continues for
The Scioto River at Circleville
* until Wednesday afternoon.
* At 9 PM the stage was 18.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will fall below flood stage by tomorrow morning.
* At stages near 18.0 feet, Low-lying areas north of Circleville near
Little Walnut flood. Flooding occurs at the intersection of Canal Road and State Route 104 and on Island Road north of Circleville. Backwater flooding occurs along Big Darby Creek near Circleville.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-081102-
/O.EXT.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.1.ER.171108T0815Z.171108T1800Z.171109T0703Z.NO/
1002 PM EST Tue Nov 7 2017
...Flooding now expected to continue until Thursday morning...
The Flood Warning continues for
The Scioto River at Piketon
* until Thursday morning.
* At 9 PM the stage was 19.0 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early tomorrow morning and
continue to rise to near 22.5 feet by early tomorrow afternoon.The
river will fall below flood stage early Thursday morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks
flowing into the Scioto River. Stretches of several low-lying roads
near the river are flooded. Scioto and Camp Creek Townships in
southern Pike County experience the most significant flooding.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-080838-
/O.EXT.KILN.FL.W.0025.000000T0000Z-171108T0838Z/
/DBVO1.1.ER.171106T1235Z.171107T1330Z.171108T0238Z.NO/
1002 PM EST Tue Nov 7 2017
The Flood Warning continues for
The Big Darby Creek at Darbyville
* until late tonight.
* At 9 PM the stage was 10.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* The river will continue to fall and will be below flood stage by tonight.
* At stages near 10.0 feet, Lowland flooding occurs along Big Darby
Creek in Madison, Franklin and Pickaway Counties.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$500
WGUS81 KILN 080818
FLSILN
Flood Statement
National Weather Service Wilmington OH
318 AM EST Wed Nov 8 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
Scioto River at Piketon
OHC129-081618-
/O.CON.KILN.FL.W.0024.000000T0000Z-171108T1851Z/
/CRCO1.1.ER.171106T1510Z.171107T1300Z.171108T1251Z.NO/
318 AM EST Wed Nov 8 2017
The Flood Warning continues for
The Scioto River at Circleville
* until this afternoon.
* At 2 AM the stage was 17.1 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this morning.
* At stages near 17.0 feet, Lowland flooding continues along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course and
State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-081618-
/O.CON.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.1.ER.171108T1505Z.171109T0000Z.171109T0703Z.NO/
318 AM EST Wed Nov 8 2017
The Flood Warning continues for
The Scioto River at Piketon
* until Thursday morning.
* At 2 AM the stage was 18.6 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue
to rise to near 21.8 feet by this evening.The river will fall below
flood stage after midnight tonight.
* At stages near 21.0 feet, Several roads near the river are flooded,
including county roads along creeks emptying into the Scioto River.
Ohio Route 220 at River Road is flooded south of Waverly. Scioto and
Camp Creek Townships in southern Pike County are most impacted.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$920
WGUS81 KILN 081223
FLSILN
Flood Statement
National Weather Service Wilmington OH
723 AM EST Wed Nov 8 2017
...The Flood Warning is cancelled for the following rivers...
Scioto River at Piketon
OHC131-145-081253-
/O.CAN.KILN.FL.W.0031.000000T0000Z-171109T1303Z/
/PKTO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
723 AM EST Wed Nov 8 2017
The Flood Warning is cancelled for
The Scioto River at Piketon
* At 7 AM the stage was 18.2 feet.
* Flood stage is 20 feet.
* The river crested below flood stage at 19.8 feet. The river will
continue to fall to 15.3 feet by tomorrow morning.
* At stages near 20.0 feet, Backwater flooding occurs along creeks
flowing into the Scioto River. Scioto and Camp Creek Townships in
southern Pike County experience the most significant flooding. Flood
waters begin spilling onto low-lying county roads near the Scioto
River in Pike and northern Scioto Counties.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 6, 6:55 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Nov 6, 6:55 PM EST, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 655 PM EST Mon Nov 6 2017 .SYNOPSIS... An upper level disturbance will move east across the Ohio Valley tonight and Tuesday. Another disturbance will move through Tuesday night, followed by high pressure on Wednesday. A cold Cool temperatures will become colder by the end of the week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... An upper level disturbance will move east across the Ohio Valley tonight into Tuesday. Operational and high resolutions modelS concur that this system will bring showers to much of the region tonight into the first part of Tuesday. Fairly decent isentropic lift develops in an ascent region north of surface low pressure to our south. As a result, have categorical PoPs for about the southern half of the CWFA late tonight into Tuesday morning with chances diminishing quickly as one moves to our far northern CWFA. Lows will range from the mid 30s north to the lower 40s south. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... As the upper level disturbance moves east on Tuesday, showers will taper off from west to east. Clouds should linger through the day. Temperatures will be cool with highs in the upper 40s. For Tuesday night, another disturbance is forecast to move southeast through the region. This will bring another round of clouds. Any precipitation with this system appears to remain south of the area. Lows will range from the lower 30s northwest to the upper 30s southeast. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A ridge of high pressure will build into the region on Wednesday. Clearing skies will result in mostly sunny conditions. Highs will remain cool in the upper 40s to the lower 50s. The surface ridge axis will shift southeast of the region Wednesday night into Thursday. Highs again will range from the upper 40s to the lower 50s on Thursday. A cold front will cross the region late Thursday, bringing the coldest temperatures of the period on Friday with readings within a few degrees of 40 and overnight lows in the mid to upper 20s both Thursday night and Friday night. Temperatures will begin to moderate some on Saturday as the axis of the high crosses the Ohio Valley into the Appalachians and southerly winds return. An upper trough and surface front will cross sometime late Saturday or Sunday, bringing with it the next chance for showers and possibly thunderstorms. Left thunder out of the forecast at this moment in time and did not go higher than chance pops. Temperatures behind the weekend system will remain slightly below seasonal normals on highs, right at normal on overnight lows. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... H5 vort max will swing east up the Ohio/Tennessee Valley tonight. Isentropic lift will increase ahead of the feature and an area of rain will lift north across the tafs after 06Z. Majority of the TAFs have recovered to VFR attm, but satellite and obs are showing some scattered MVFR areas. These MVFR will affect the ern tafs for a few hours before pulling to the east. Ceilings will drop back to MVFR as precipitation works in. Cigs and vsbys will down in the MVFR category until the pcpn pulls out around 18Z. Only mentioned IFR cigs at CVG from 08-12Z, but can't rule some patchy IFR at other locations. As system pulls away, ceilings look like they will lift quickly to VFR. All tafs should be VFR between 21Z and 00Z. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...Franks AVIATION...Sites
Hazardous weather outlook, Nov 6, 4:05 AM EST, 17 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 405 AM EST Mon Nov 6 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 405 AM EST Mon Nov 6 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 6, 5:13 PM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 3 NW WAPAKONETA 40.60N 84.22W
11/05/2017 AUGLAIZE OH NWS STORM SURVEY
SHEET METAL ROOFING REMOVED FROM AN OUTBUILDING.
&&
HATZOSLocal storm report, Nov 6, 6:26 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TORNADO 4 SW WABASH 40.51N 84.80W
11/05/2017 F2 MERCER OH NWS STORM SURVEY
AN EF2 TORNADO WAS CONFIRMED IN WESTERN MERCER COUNTY.
NUMEROUS PROPERTIES SUSTAINED HOME AND OUTBUILDING
DAMAGE. THIS TORNADO IS A CONTINUATION OF A LONG TRACK
TORNADO THAT ENTERED MERCER COUNTY OHIO FROM JAY COUNTY
INDIANA.
&&
HATZOSLocal storm report, Nov 6, 7:20 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 1 S CELINA 40.54N 84.57W
11/05/2017 F2 MERCER OH NWS STORM SURVEY
*** 8 INJ *** AN EF2 TORNADO WAS CONFIRMED IN CELINA IN
MERCER COUNTY. NUMEROUS PRIVATE AND COMMERCIAL PROPERTIES
SUSTAINED DAMAGE.
&&
KCLocal storm report, Nov 6, 7:58 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TORNADO WNW SOUTH VIENNA 39.93N 83.62W
11/05/2017 F1 CLARK OH NWS STORM SURVEY
AN EF1 TORNADO WAS CONFIRMED IN CLARK AND MADISON
COUNTIES. THIS TORNADO PRODUCED TREE DAMAGE AND SOME
STRUCTURAL DAMAGE.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:57 AM EST | River Flood Warning | ILN | Hocking | 9 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.